# SDR FDEA201301080045

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 66,608 hours, 15,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 2007 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT FORWARD BULKHEAD RT CHORD FOUND CRACKED AT STA 2007.
